# SDR UALA2011111106172

- Difficulty date: November 10, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 43,895 hours, 5,423 cycles
- Engine: Pwa PW40903
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG COND TEMP SENSOR R 21-23402.  CLN'D THE LOW LIMIT VALVE CONNECTOR, MAT TEST PASSED.
